# SDR QMLA2013033113046

- Difficulty date: March 31, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N504LH
- Make and model: Bolkms BK117A4
- Aircraft serial: 7061
- Aircraft time: 10,543 hours, 44,296 cycles
- Engine: Lyc LTS101650A2
- Engine time: 2,575 hours, 5,885 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TO
- How discovered: V
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

NURSE IDENTIFIED SMALL QUANTITY OF FUEL LEAKING FROM MEDICAL CABIN CEILING AT AFT RT SIDE STATION THROUGH LIGHT FIXTURE AFTER LANDING AT HOSPITAL.  FUEL WAS FOUND IN RT SIDE ENGINE COMPARTMENT INTAKE AREA ON BOTTOM DECK AS WELL AS A FEW DROPS FROM LOWER DECK DRAIN.  FOUND JAM NUT ON TOP OF FUEL CONTROL HAD FUEL SEEPING AROUND THREADS.  CHECKED AND TORQUED ALL FUEL LINES IN THE VICINITY OF THE LEAK.  PERFORMED 15 MINUTE PENALTY GROUND RUN WITHOUT FURTHER EVIDENCE OF LEAKAGE.  RETURNED ACFT TO SERVICE.
